# SDR UALA2013031501570

- Difficulty date: March 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 42,120 hours, 17,774 cycles
- Engine: Iae V2527A5
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E935
- Part serial: 76
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WING ANTI-ICE FAULT LIGHT ON WITH ANTI-ICE ON.  CONFIRMED VALVE IS NOT WORKING CHANGE MEL TO 3011H.  CQT SUSPECT VALVE BAD FROM STOCK.  RPL-  :REMOVED AND REPLACED RIGHT WING ANTI-ICE VALVE IAW AMM.  OPS & LEAK CHECK GOOD.  PLACARDS REMOVED WBP 2449 84.
